Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1617-1631    DOI: 10.1007/s10114-017-6594-4
Articles Current Issue| Next Issue| Archive| Adv Search |
Sub-additive Topological and Measure-theoretic Tail Pressures
Jing Lan PENG, Yun Hua ZHOU
College of Mathematics and Statistics, Chongqing University, Chongqing 401331, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7